# SDR DHL2001726007

- Difficulty date: October 6, 2001
- Submitted: October 15, 2001
- Operation: Air carrier
- Aircraft: N726DH
- Make and model: Boeing 727228
- Aircraft serial: 20409
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FCD INSP - AIR COND DISTRIBUT BAY STRING 27R SHOW CRACK CORROSION AND BULGING FROM BS 720F THRU BS 740. CUT OUT AND REMOVED 8.5 SECTION OF CRACKED & CORRODED STR 27R STA 740 TO STA 720F IAW B727 SRM 53-10-3 FIG 1.  REMOVED SURFACE CORROSION ON SKIN .001 FOUND TO BE WITHIN LIMITS. SPLICED IN A NEW SECTION OF STR 27R FROM STA 740 TO 720F 8.5 IAW B727 SRM 53-10-3 FIG 1, 27R FROM STA 740 TO 720F.
